# SDR MALA976613

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3150 · Central Warning
- Part: Weu
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CONFIG HORN SOUNDED WHEN FLAPS WERE SELECTED TO 20 DEGREES, GEAR WAS DOWN AND LOCKED, WENT AROUND ON SECOND APPROACH NO CONFIG HORN.  MAINTENANCE CYCLED POWER AFTER RE-RACKING THE WEU.  PERFORMED CONFIG TEST, ALL CHECKS GOOD IAW SF340 AMM.
